Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Boundary value problems of the calculus of variations


Author: W. T. Reid
Journal: Bull. Amer. Math. Soc. 43 (1937), 633-666
MathSciNet review: 1563613
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1937-06616-X
PII: S 0002-9904(1937)06616-X